# SDR ALGA084829

- Difficulty date: February 26, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: XAAAR
- Make and model: Bell 412EP
- Aircraft serial: 36255
- Aircraft time: 1,917 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Part serial: RT21633
- Condition: Defective
- Location: Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINEAR STEP ACTUATOR WILL NOT ACTIVATE.
